# SDR 03FDEA00562

- Difficulty date: April 21, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3) ON BS 1176 FRAME, WL 208, LBL 60 TO SKIN.  REPAIRED PER 51-30-2, 51-30-5 AND 65C33557, FEDEX MM 36-00-01.
